# SDR UALA2013051403342

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 45,041 hours, 17,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FLAP TRACK FOR LUBRICATION, OBSERVED ELEMENT EROSION OF EXPOSED WIRE CONDUITS THAT WOULD NORMALLY BE PROTECTED BY REMOVING CANOE FAIRING.  WEAR THRU ALL LAYERS IN TWO PLACES EXPOSING CORE LEADS.  NOT ABLE TO  ANCHOR CONDUITS LEADS TO SEVERE BUFFETING IN WIND STREAM. 1 OF 2 WIRING HARNESS HAS A PART 91842-001 OR 4617VB OR 7505VC.  REMOVED CONDUIT 7503VC DEPINNED CONNECTOR REF DWG
D92491840 AND IPC 57-52-21-05C PARTS TAGGED AND BAGGED ON FLAP TRACK.
